Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 54, NWS Lincoln, IL

September 13, 200810 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Sep 13, 2008, 8:25 PM CDT for 10 counties in Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2008, 8:25 PM CDT (01:25 UTC)
Expired
Sep 14, 2008, 2:30 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Cass County, IL, Logan County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL, Scott County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 140125
FFWILX
ILC017-107-113-125-129-137-167-171-179-203-140730-
/O.NEW.KILX.FF.W.0054.080914T0125Z-080914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  MENARD COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  EASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 230 AM CDT SUNDAY.

* AT 819 PM CDT...DOPPLER RADAR WAS SHOWING DEVELOPMENT OF 
  FLASH FLOOD PRODUCING THUNDERSTORMS OVER CENTRAL ILLINOIS.
  THESE STORMS ARE EXPECTED TO CONTINUE TO MOVE OVER THE 
  WARNED AREA THROUGHOUT THE NIGHTIME HOURS.

THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE THROUGH THE 
NIGHTIME HOURS. ADDITIONAL RAINFALL AMOUNTS WILL LIKELY RANGE 
FROM 2 TO 4 INCHES OVERNIGHT. THESE RAINFALL AMOUNTS WILL LIKELY
PRODUCE FLASH FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEARDSTOWN...
BLOOMINGTON...EUREKA...HAVANA...JACKSONVILLE...LINCOLN...MASON
CITY...VIRGINIA...WINCHESTER...ALEXANDER...ALSEY AND ARENZVILLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 3953 9007 3952 9058 3970 9065 3997 9052
      4013 9035 4016 9020 4037 9003 4043 8992
      4044 8967 4093 8907 4093 8893 4075 8893
      4074 8858

$$

GOETSCH
2 follow-up statements
000 
WGUS73 KILX 140410
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT SAT SEP 13 2008

ILC017-107-113-125-129-137-167-171-179-203-140730-
/O.CON.KILX.FF.W.0054.000000T0000Z-080914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS-LOGAN-MASON-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT-TAZEWELL-
WOODFORD-
1110 PM CDT SAT SEP 13 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EASTERN WOODFORD...WESTERN MCLEAN...SOUTHEASTERN TAZEWELL...MASON...
NORTHWESTERN LOGAN...MENARD...CASS...NORTHWESTERN SANGAMON...MORGAN
AND SCOTT COUNTIES...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF THUNDERSTORMS CONTAINING HEAVY RAIN...MOVING
OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES INDICATE THAT SOME
OF THE STORMS MAY BE PRODUCING ONE HALF TO 1 INCH OF RAINFALL IN 
AN HOUR. 

LOCATIONS IN THE WARNING INCLUDE... TREMONT...TOWANDA...STANFORD...
SECOR...SAN JOSE...ROANOKE...NORMAL...MINONK...MINIER...MCLEAN...
MANITO...MACKINAW...LEXINGTON...HUDSON...HOPEDALE...HAVANA...
GRIDLEY...GREEN VALLEY...GOODFIELD...EUREKA...EMDEN...EL PASO...
DELAVAN...DEER CREEK...DANVERS...CARLOCK...BLOOMINGTON AND ARMINGTON

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE IN
THE WARNED AREA OVERNIGHT.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN DEPTH...BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3953 9007 3952 9058 3970 9065 3997 9052
      4013 9035 4016 9020 4037 9003 4043 8992
      4044 8967 4093 8907 4093 8893 4075 8893
      4074 8858

$$

GOETSCH
000 
WGUS73 KILX 140731
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
231 AM CDT SUN SEP 14 2008

ILC017-107-113-125-129-137-167-171-179-203-140740-
/O.EXP.KILX.FF.W.0054.000000T0000Z-080914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS-LOGAN-MASON-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT-TAZEWELL-
WOODFORD-
231 AM CDT SUN SEP 14 2008

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN WOODFORD...WESTERN
MCLEAN...SOUTHEASTERN TAZEWELL...MASON...NORTHWESTERN LOGAN...
MENARD...CASS...NORTHWESTERN SANGAMON...MORGAN AND SCOTT COUNTIES...

THE FLASH FLOODING THREAT HAS SUBSIDED...WITH STEADY AREAL FLOODING 
THE PRIMARY HAZARD...SO THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO 
EXPIRE. 

AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THIS AREA UNTIL 230 PM 
TODAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3953 9007 3952 9058 3970 9065 3997 9052
      4013 9035 4016 9020 4037 9003 4043 8992
      4044 8967 4093 8907 4093 8893 4075 8893
      4074 8858

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 6:49 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Sep 13, 6:49 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT SAT SEP 13 2008

.DISCUSSION...
ISSUED 306 PM CDT SAT SEP 13 2008

SHORT TERM...TONIGHT THROUGH TUESDAY...
A PERSISTENT BAND OF RAIN HAS BEEN ONGOING FROM QUINCY TO PEORIA TO
CHICAGO FOR MUCH OF THE DAY...AND RAINFALL RATES WILL INCREASE AS A
COLD FRONT APPROACHES FROM EASTERN IOWA. EXTREMELY HIGH PRECIPITABLE
WATER VALUES /MORE THAN 2.5 INCHES/ WILL STREAM NORTHWARD WITH THE
REMNANTS OF IKE...WITH EXCESSIVE RAINFALL A GOOD BET. AGREE WITH HPC
QPF AMOUNTS OF 3-5 INCHES STORM TOTAL RAIN FROM PITTSFIELD TO
PONTIAC. NHC TRACK GUIDANCE FOR IKE HAS IT INTO SOUTH-CENTRAL
MISSOURI BY 12Z SUN AND CONTINUING RAPIDLY ACROSS SOUTH-CENTRAL
ILLINOIS DURING THE DAY. IT LOOKS LIKE THE MAIN HEAVY RAIN EVENT
WILL HOLD OFF FOR THE EASTERN/SOUTHEASTERN PORTIONS OF THE FORECAST
AREA UNTIL THE ARRIVAL OF IKE AS THE AFOREMENTIONED COLD FRONT IS
EXPECTED TO ONLY PROGRESS TO AROUND INTERSTATE 55 BY 12Z SUN. WILL
THEREFORE DELAY THE START OF THE FLASH FLOOD WATCH FOR THOSE AREAS
UNTIL 12Z SUN.

IN ADDITIONAL TO THE RAIN SITUATION...IKE REMAINS A LARGE TROPICAL
CYCLONE AND IT WILL TAKE LONGER THAN USUAL FOR ITS SURFACE WINDS TO
SETTLE DOWN. WIND SPEEDS NEAR THE CENTER OF IKE MAY REACH WIND
ADVISORY CRITERIA ON SUNDAY...BUT WILL LET THIS DECISION REST WITH
THE EARLY MORNING FORECAST PACKAGE TO ASSESS HOW THE WINDS ARE OVER
SOUTHERN MISSOURI.

AS IKE CONTINUES TO ACCELERATE INTO INDIANA...RAIN WILL TAPER OFF
BEGINING IN THE LATE AFTERNOON WEST AND FINISH BY SUNSET IN THE
EAST. AFTER THAT...HIGH PRESSURE WILL TAKE HOLD AND BRING A PERIOD
OF DRY  WEATHER THROUGH THE END OF THE WEEK.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
UPPER RIDGE OVER THE WESTERN STATES WILL PLACE THE MIDWEST IN DRY
NORTHWESTERLY FLOW THROUGH FRIDAY. ON THURSDAY...THE GFS TRIES TO
BRING A WEAK COLD FRONT SOUTHWARD INTO NORTHERN ILLINOIS AND
STALLING IT OUT. THE ECMWF IS THE PREFERRED SOLUTION AS IT BRINGS AN
UPPER TROUGH INTO THE WESTERN STATES THURSDAY THROUGH SATURDAY AND
CORRESPONDINGLY PUTS MORE RIDGING OVER THE CENTRAL CONUS...THUS
HOLDING THE FRONT FURTHER NORTH. NOT A GREAT DEAL OF CONFIDENCE YET
IN THE EVOLUTION/SPEED OF THE WESTERN TROUGH TOWARD THE END OF THE
PERIOD...BUT BOTTOM LINE FOR CENTRAL ILLINOIS WILL BE A CONTINUATION
OF THE DRY WEATHER WITH SEASONABLE TEMPERATURES.

&&

.AVIATION...
ISSUED 648 PM CDT SAT SEP 13 2008 SATELLITE IMAGERY AND RADAR
LOOPS SHOW BAND OF PCPN FROM WEST IL INTO NORTHEAST IL. BAND
SHOULD CONTINUE TO SLOWLY ERODE EASTWARD AND BRING HEAVY RAIN AND
LOWER CIGS/VIS INTO THE AREA OVERNIGHT. TAFS CONTINUE TO REFLECT
TREND OF BRINGING IN LOWER CONDS OVERNIGHT.

GOETSCH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ILZ046-055>057-062-063-066>068-071>073.

FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR ILZ027>031-036>038-
040>045-047>054-061.

&&
Hazardous weather outlook, Sep 13, 3:10 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT SAT SEP 13 2008

ILZ027>031-036>038-040>045-047>054-061-141100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-
SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-WOODFORD-
310 PM CDT SAT SEP 13 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN
TONIGHT...KEEPING THE CHANCE OF SHOWERS AND STORMS IN CENTRAL
ILLINOIS THROUGH THE EVENING AS MOISTURE FROM HURRICANE IKE WILL
FLOW INTO THE AREA. A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL
ILLINOIS IN THE OVERNIGHT HOURS AND SHOWERS WILL BECOME MORE
NUMEROUS...WITH PERIODS OF HEAVY RAIN EXPECTED. RAINFALL RATES UP
TO 2 INCHES PER HOUR WILL BE POSSIBLE. HEAVY RAIN AND FLASH
FLOODING WILL BE THE PRIMARY HAZARD. ANY HEAVY RAINFALL MAY CAUSE
FLASH FLOODING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND
AND FIND A BETTER ROUTE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM
SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS ON
SUNDAY...MOVING NORTHEAST ALONG THE COLD FRONT. PERIODS OF HEAVY
RAIN ARE EXPECTED ALONG AND NORTH OF THE TRACK OF THE LOW. WINDS
WILL INCREASE DRAMATICALLY ON SUNDAY AS THE LOW APPROACHES FROM
THE SOUTHWEST. RAINFALL RATES OF 2 INCHES PER HOUR WILL BE
POSSIBLE...WITH FLASH FLOODING LIKELY WHERE THE RAINS ACCUMULATE
QUICKLY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE
EXPECTED...WITH LOCALIZED AREAS RECEIVING 6 INCHES OF RAIN. FLASH
FLOODING WILL BE POSSIBLE THROUGH EARLY EVENING ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ046-055>057-062-063-066>068-071>073-141100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-RICHLAND-VERMILION-
310 PM CDT SAT SEP 13 2008

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN
TONIGHT...KEEPING THE CHANCE OF SHOWERS AND STORMS IN CENTRAL
ILLINOIS THROUGH THE EVENING AS MOISTURE FROM HURRICANE IKE WILL
FLOW INTO THE AREA. A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL
ILLINOIS IN THE OVERNIGHT HOURS AND SHOWERS WILL BECOME MORE
NUMEROUS...WITH PERIODS OF HEAVY RAIN EXPECTED. RAINFALL RATES UP
TO 2 INCHES PER HOUR WILL BE POSSIBLE. HEAVY RAIN AND FLASH
FLOODING WILL BE THE PRIMARY HAZARD. ANY HEAVY RAINFALL MAY CAUSE
FLASH FLOODING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND
AND FIND A BETTER ROUTE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM
SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS ON
SUNDAY...MOVING NORTHEAST ALONG THE COLD FRONT. PERIODS OF HEAVY
RAIN ARE EXPECTED ALONG AND NORTH OF THE TRACK OF THE LOW. WINDS
WILL INCREASE DRAMATICALLY ON SUNDAY AS THE LOW APPROACHES FROM
THE SOUTHWEST. RAINFALL RATES OF 2 INCHES PER HOUR WILL BE
POSSIBLE...WITH FLASH FLOODING LIKELY WHERE THE RAINS ACCUMULATE
QUICKLY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE
EXPECTED...WITH LOCALIZED AREAS RECEIVING 6 INCHES OF RAIN. FLASH
FLOODING WILL BE POSSIBLE THROUGH EARLY EVENING ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Sep 13, 5:47 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     FLASH FLOOD      5 N SMITHFIELD          40.55N 90.29W
09/13/2008                   FULTON             IL   EMERGENCY MNGR

            WATER OVER COUNTY ROAD 2.

0526 PM     FLASH FLOOD      2 N LITTLETON           40.26N 90.62W
09/13/2008                   SCHUYLER           IL   LAW ENFORCEMENT

            BLUE WING ROAD AND COUNTY LINE ROAD AT US-67 UNDER WATER

&&

GEELHART
Local storm report, Sep 13, 5:56 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      2 S CANTON              40.53N 90.04W
09/13/2008                   FULTON             IL   EMERGENCY MNGR

            WATER OVER ROADS. ALSO FLOODING ON ROUTE 116 NEAR
            FARMINGTON.

&&

GEELHART
Local storm report, Sep 13, 6:53 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
09/13/2008  M3.09 INCH       FULTON             IL   CO-OP OBSERVER

            SINCE 7 AM. 2 INCHES FELL IN THE LAST HOUR.

0640 PM     HEAVY RAIN       1 S MOSSVILLE           40.80N 89.57W
09/13/2008  M1.73 INCH       PEORIA             IL   MESONET

            SINCE 10 AM. SWOP REPORT

0640 PM     HEAVY RAIN       CANTON                  40.56N 90.04W
09/13/2008  M2.05 INCH       FULTON             IL   MESONET

            SINCE 8 AM. SWOP REPORT

&&

GEELHART
Local storm report, Sep 13, 7:02 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HEAVY RAIN       GREATER PEORIA AIRPORT  40.67N 89.68W
09/13/2008  M2.37 INCH       PEORIA             IL   ASOS

            SINCE 1 AM. 1.52 INCHES IN THE LAST HOUR, 1.99 INCHES
            SINCE 1 PM.

&&

GEELHART
Local storm report, Sep 13, 8:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
816 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLOOD            2 NE CUBA               40.51N 90.17W
09/13/2008                   FULTON             IL   EMERGENCY MNGR

            WATER FLOWING OVER THE WEE-MA-TUK DAM HAS CAUSED FLOODING
            OF RURAL AREAS DOWNSTREAM.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 9:13 PM CDTRiver Flood WarningILXFulton, Knox69 hr
Sep 13, 9:13 PM CDTRiver Flood WarningILXFulton49 hr
Sep 13, 11:01 PM CDTFlash Flood WarningILXCass, Fulton, Knox, Marshall, Mason, Peoria and 4 more6 hr
Sep 14, 2:29 AM CDTAreal Flood WarningILXCass, Logan, McLean, Mason, Menard, Morgan and 4 more36 hr
Sep 14, 4:54 AM CDTAreal Flood WarningILXFulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more24 hr
Sep 14, 7:05 AM CDTRiver Flood WarningILXFulton, Mason28 days
Sep 14, 7:05 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler29 days
Sep 14, 7:33 AM CDTAreal Flood WarningILXChampaign, Christian, Coles, Cumberland, DeWitt, Douglas and 8 more22 hr
Sep 14, 9:24 AM CDTRiver Flood WarningILXClay, Richland12 hr
Sep 14, 10:22 AM CDTRiver Flood WarningILXMason, Menard24 hr
Sep 14, 10:22 AM CDTRiver Flood WarningILXPiatt6 days
Sep 14, 10:22 AM CDTRiver Flood WarningILXSangamon6 days
Sep 14, 10:22 AM CDTRiver Flood WarningILXMenard9 days
Sep 14, 10:22 AM CDTRiver Flood WarningILXCass, Mason, Menard8 days
Sep 14, 10:22 AM CDTRiver Flood WarningILXCass, Mason10 days
Sep 14, 11:37 AM CDTHigh Wind WarningILXClark, Coles, Crawford, Cumberland, Edgar, Jasper and 2 more83 min
Sep 14, 12:16 PM CDTRiver Flood WarningILXMarshall, Putnam17 days
Sep 14, 12:16 PM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford20 days
Sep 14, 12:26 PM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford3 days

Nearby

Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.